# SDR N6WA20111042

- Difficulty date: October 23, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 16,107 hours, 10,991 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TO OPEN LIFT HANDLE PLACARD WORN.  R & R PAX DOOR TO OPEN LIFT HANDLE PLACARD IAW AMM 20-60-04.
